Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 18, NWS Milwaukee, WI

February 17, 2018

NWS Milwaukee, WI issued this small craft advisory at Feb 17, 2018, 5:56 PM CST. It took effect at Feb 18, 2018, 12:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2018, 5:56 PM CST (23:56 UTC)
In effect from
Feb 18, 2018, 12:00 PM CST
Expired
Feb 19, 2018, 3:00 AM CST
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

991 
WHUS73 KMKX 172356
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
556 PM CST Sat Feb 17 2018

...South Winds Increasing again Sunday Afternoon and Evening...

LMZ643-180800-
/O.EXP.KMKX.SC.Y.0017.000000T0000Z-180218T0000Z/
/O.NEW.KMKX.GL.W.0002.180218T1800Z-180219T0600Z/
Sheboygan to Port Washington WI-
556 PM CST Sat Feb 17 2018

...GALE WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT CST SUNDAY
NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from noon Sunday to midnight
CST Sunday night. The Small Craft Advisory will expire at 6 PM
CST this evening. 

* WINDS: Southwest to south increasing to 30 knots with gusts to
  35 knots Sunday afternoon and evening.

* WAVES: Building to 6 to 8 feet. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-180800-
/O.EXP.KMKX.SC.Y.0017.000000T0000Z-180218T0000Z/
/O.NEW.KMKX.SC.Y.0018.180218T1800Z-180219T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
556 PM CST Sat Feb 17 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from noon Sunday to
midnight CST Sunday night. The Small Craft Advisory will expire
at 6 PM CST this evening. 

* WINDS: Southwest to south increasing to 30 knots Sunday
  afternoon and evening. 

* WAVES: Increasing to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
7 follow-up statements
306 
WHUS73 KMKX 180215
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
815 PM CST Sat Feb 17 2018

...South Winds Increasing again Sunday Afternoon and Evening...

LMZ643-181015-
/O.CON.KMKX.GL.W.0002.180218T1800Z-180219T0600Z/
Sheboygan to Port Washington WI-
815 PM CST Sat Feb 17 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT
CST SUNDAY NIGHT...

* WINDS: Southwest to south increasing to 30 knots with gusts to 
  35 knots Sunday afternoon and evening. 

* WAVES: Building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-181015-
/O.CON.KMKX.SC.Y.0018.180218T1800Z-180219T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
815 PM CST Sat Feb 17 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
MIDNIGHT CST SUNDAY NIGHT...

* WINDS: Southwest to south increasing to 30 knots Sunday 
  afternoon and evening. 

* WAVES: Increasing to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
921 
WHUS73 KMKX 180939
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
339 AM CST Sun Feb 18 2018

...BREEZY SOUTH WINDS AND HIGH WAVES TODAY AND THIS EVENING...

LMZ643-181745-
/O.CON.KMKX.GL.W.0002.180218T1800Z-180219T0600Z/
Sheboygan to Port Washington WI-
339 AM CST Sun Feb 18 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

* WINDS: South increasing to 25 knots with gusts to 35 knots this
  afternoon and evening. 

* WAVES: Building to 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-181745-
/O.CON.KMKX.SC.Y.0018.180218T1800Z-180219T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
339 AM CST Sun Feb 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT CST TONIGHT...

* WINDS: South increasing to 20 knots this afternoon and evening.
  

* WAVES: Building to 3 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
897 
WHUS73 KMKX 181518
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
918 AM CST Sun Feb 18 2018

...BREEZY SOUTH WINDS AND HIGH WAVES TODAY AND THIS EVENING...

LMZ643-182330-
/O.CON.KMKX.GL.W.0002.180218T1800Z-180219T0600Z/
Sheboygan to Port Washington WI-
918 AM CST Sun Feb 18 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS: South increasing to 25 knots with gusts to 35 knots 
  this afternoon and evening. 

* WAVES: Building to 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-182330-
/O.CON.KMKX.SC.Y.0018.180218T1800Z-180219T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
918 AM CST Sun Feb 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: South increasing to 20 knots this afternoon and evening.

* WAVES: Building to 3 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
203 
WHUS73 KMKX 182053
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
253 PM CST Sun Feb 18 2018

...BREEZY SOUTH WINDS AND HIGH WAVES THROUGH THIS EVENING...

LMZ643-190500-
/O.CON.KMKX.GL.W.0002.000000T0000Z-180219T0600Z/
Sheboygan to Port Washington WI-
253 PM CST Sun Feb 18 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WINDS: South to 25 knots with gusts to 35 knots.
 
* WAVES: 6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-190500-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-180219T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
253 PM CST Sun Feb 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: South to southeast 15 to 25 knots. 

* WAVES: 3 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
010 
WHUS73 KMKX 190238
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
838 PM CST Sun Feb 18 2018

...BREEZY SOUTH WINDS AND HIGH WAVES THROUGH THIS EVENING...

LMZ643-191045-
/O.CON.KMKX.GL.W.0002.000000T0000Z-180219T0600Z/
/O.NEW.KMKX.SC.Y.0019.180220T0000Z-180220T1200Z/
Sheboygan to Port Washington WI-
838 PM CST Sun Feb 18 2018

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM MONDAY TO 6 AM CST
TUESDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 6 PM Monday to
6 AM CST Tuesday. 

* WINDS: South to 25 knots with Gale gusts to 35 knots, 
  diminishing to 15 to 25 knots after midnight, then diminishing 
  for a time before becoming northeast 15 to 25 knots Monday 
  afternoon.

* WAVES: 6 to 9 feet subsiding to 4 to 6 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-190600-
/O.CON.KMKX.SC.Y.0018.000000T0000Z-180219T0600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
838 PM CST Sun Feb 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS: South to southeast 20 to 25 knots, diminishing to 10 to
  20 knots early Monday morning. 

* WAVES: 4 to 7 feet subsiding to 3 to 4 feet early Monday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Hentz

www.weather.gov/mkx
887 
WHUS73 KMKX 190555
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1155 PM CST Sun Feb 18 2018

...BREEZY SOUTH WINDS AND HIGH WAVES THROUGH EARLY MORNING...

LMZ643-191400-
/O.EXP.KMKX.GL.W.0002.000000T0000Z-180219T0600Z/
/O.EXT.KMKX.SC.Y.0019.180219T0600Z-180220T1200Z/
Sheboygan to Port Washington WI-
1155 PM CST Sun Feb 18 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...
...GALE WARNING WILL EXPIRE AT MIDNIGHT CST TONIGHT...

The Gale Warning will expire at midnight CST tonight. The Small
Craft Advisory is now in effect until 6 AM CST Tuesday. 

* WINDS: South 20 to 25 knots, diminishing for a time this 
  morning, before becoming northeast 15 to 25 knots Monday 
  afternoon.
  
* WAVES: Subsiding to 4 to 6 feet.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ644>646-190900-
/O.EXT.KMKX.SC.Y.0018.000000T0000Z-180219T0900Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1155 PM CST Sun Feb 18 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY...

The Small Craft Advisory is now in effect until 3 AM CST Monday. 

* WINDS: South 15 to 25 knots, diminishing to 10 to 20 knots 
  early Monday morning. 

* WAVES: 4 to 6 feet subsiding to 3 to 4 feet early Monday 
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
359 
WHUS73 KMKX 190917
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
317 AM CST Mon Feb 19 2018

...BREEZY SOUTH WINDS AND HIGH WAVES THROUGH EARLY MORNING...

LMZ644>646-191600-
/O.EXP.KMKX.SC.Y.0018.000000T0000Z-180219T0900Z/
/O.EXB.KMKX.SC.Y.0019.000000T0000Z-180219T1600Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
317 AM CST Mon Feb 19 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect until 10 AM CST this
morning.

* WINDS: South 15 to 25 knots, diminishing to 10 to 20 knots early
  this morning. 

* WAVES: 3 to 5 feet subsiding to 2 to 3 feet by late morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-191730-
/O.CON.KMKX.SC.Y.0019.000000T0000Z-180220T1200Z/
Sheboygan to Port Washington WI-
317 AM CST Mon Feb 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS: South 15 to 20 knots, diminishing for a time this
  morning, then becoming northeast 15 to 25 knots this afternoon.
 
* WAVES: 2 to 4 feet building 4 to 6 feet late in the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 17, 2:18 PM CST, 3 hours 38 minutes earlier.

Area forecast discussion, Feb 17, 2:18 PM CST, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
218 PM CST Sat Feb 17 2018

.DISCUSSION...

Rest of this afternoon - Confidence...Medium
The snow area will clear the far east/southeast late this
afternoon or very early this evening. Some pockets of higher
DBZ's/lower vsbys, though moving through at a pretty good clip.
The meso models and extrap of radar show that the heavier 88-d
returns should stay just south of the WI/IL border though some of
this sneaking into the or barely sneak into the far south. Nudged
amounts up but just a couple tenths or so.

Tonight and Sunday - Confidence...Medium to High
After this snow associated with the mid level wave and surface
trough moves through, there is clearing skies upstream which
should move in this evening. Weak ridging settles in. The high/ridge
axis shifts east for Sunday. A gusty southerly wind will set up.
Temps should respond and rise to near 40. Precipitation associated
with surface/850 low moving across nrn MN should stay to our
north. All progs are in good agreement on this.

Sunday night...Forecast confidence is high.

We transition into a very strong and increasingly moist
southwesterly flow aloft this period. The evening should remain
dry, but the surge of warmer air and moisture should begin to
translate into small precip chances by morning. The low level
temperature profile would support some freezing rain northwest of
Madison.

Monday through Tuesday...Forecast confidence is high.

This is a really active period with impacts that could be quite
large. There are two main threats. First, we have the potential
for some major ice accumulation (approaching 0.40" of ice) north
of a Port Washington to Spring Green line primarily Monday night
into Tuesday. Second, there is the potential for prolonged
moderate to heavy rain across the southeast with many areas
getting between 1 1/2 to 2 inches of rain. This will fall on an
existing icy snowpack over mostly frozen ground. Runoff should be
efficient and quick, potentially leading to some flooding of
smaller rivers and streams. If the rain becomes focused under
thunderstorms, flash flooding is possible.

The deep vertical motion setting up between a powerful low level
jet pointed into the region and persistent through this period,
coupled with the right rear quad of the upper jet is impressive.
The low level jet across a very tight thermal boundary over the
region will produce very focused frontogenesis. The precip being
kicked out by many of the models highlights high QPF over far
south central and southeast Wisconsin. Given the sensitive focus
of this band, it has the potential to shift north and south
resulting in locally big changes in amounts. Also, there is some
elevated instability Monday afternoon and Monday evening that
could allow some thunder activity across the southeast.
Thunderstorms with heavy rain would be a big flooding threat.

The ice set up still looks good as the low level cold temps will
infiltrate the northern areas mainly on Monday night and Tuesday.
We could see some ice initially late Sunday night and Monday
morning, but temps will warm enough to push it north by Monday
afternoon. Those cold temps then push back in Monday night and it
is at this point the ice will start to accumulate. The amounts
could be in the ice storm levels. It's too early for any watches
at this point and it will be good to get another run or two of
the model before committing to amounts/location.

The offending low pressure and frontal boundary will finally push
east Tuesday night. At this point, some freezing rain could drift
into southeast Wisconsin before it all exits by sunrise on
Wednesday.

Wednesday and Thursday...Forecast confidence is high.

High pressure returns, bringing a period of quiet weather with
seasonable temperatures.

Friday and Saturday...Forecast confidence is low.

The GFS and the ECMWF are in disagreement with the timing of a
late week system. The GFS is more south and brings it in on
Friday, while the EC is north and slower, pushing it through on
Saturday. This would likely have a mix of rain and snow at times
given the marginal temp profile. Stay tuned.

&&

.AVIATION(18Z TAFS)...
Snow moving through with some vsbys aob
1sm. Still looking at accums of around 0.5 inch with a smidge
higher closer to the Illinois border. Quick exit early this
evening with upstream clearing. A gusty southerly wind will set up
tomorrow with VFR conditions. Any precipitation will stay up
across northern WI.

&&

.MARINE...The small craft advisory is pretty borderline at best.
Will let it expire naturally at 6 PM. If anything gradient is
tending to loosen as trough axis actually gets closer.

Another Small Craft Advisory will likely be needed Sunday
afternoon and night for breezy southerly winds and high waves. A
few gale force wind gusts could occur north of Port Washington.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory until 6 PM CST this evening for LMZ643>646.

&&

Tonight/Sunday and Aviation/Marine...Collar
Sunday Night through Saturday...Davis
Hazardous weather outlook, Feb 17, 3:12 PM CST, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
312 PM CST Sat Feb 17 2018

WIZ046-047-051-052-056>060-062>072-182115-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
312 PM CST Sat Feb 17 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Light snow will exit southeast Wisconsin by early evening, with
less than an inch expected.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

An active weather pattern is expected beginning later Sunday
night and persisting into Tuesday night. Freezing rain is looking
more likely Monday morning north of Portage, and again Monday
night into Tuesday night across a large part of south central and
parts of southeast Wisconsin. This will impact travel during
these periods.

There is increasing concern for some heavy rain across far
southeast Wisconsin as well Monday into Tuesday night. The rain,
combined with the melting snowpack and frozen ground, will cause
some rivers and streams to rise. Localized flooding is also
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-182115-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
312 PM CST Sat Feb 17 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory is in effect until 6 PM this evening for
gusty southwest winds.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Another Small Craft Advisory will likely be needed for Sunday
afternoon through Sunday night, due to strong southerly winds. A
few gale force gusts are possible north of Port Washington.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 5:56 PM CSTGale WarningMKX30 hr

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.